Format

Send to

Choose Destination
Clin Case Rep. 2016 Jul 6;4(8):768-72. doi: 10.1002/ccr3.618. eCollection 2016 Aug.

Hepatotoxicity due to zinc phosphide poisoning in two patients: role of N-acetylcysteine.

Author information

1
Department of Clinical Toxicology Afzalipour Hospital General Teaching Hospital Poison Center Kerman University of Medical Science KermanIran; Department of Toxicology and Pharmacology Faculty of Pharmacy Kerman University of Medical Sciences KermanIran.
2
Department of Clinical Toxicology Afzalipour Hospital General Teaching Hospital Poison Center Kerman University of Medical Science Kerman Iran.
3
Department of Toxicology and Pharmacology Faculty of Pharmacy Kerman University of Medical Sciences Kerman Iran; Pharmaceutics Research Center Institute of Neuropharmacology Kerman University of Medical Sciences Kerman Iran.

Abstract

Zinc phosphide (Zn3P2/ZnP) is used as a rodenticide. The most common signs of toxicity are nausea, vomiting, hypotension, and metabolic acidosis; patients presenting such signs are referred to the emergency department (ED) of the hospitals. Therefore, this study aimed to report two cases of hepatotoxicity following accidental and intentional ZnP poisoning and successful management with N-acetylcysteine (NAC).

KEYWORDS:

Common signs; N‐acetylcysteine; hepatotoxicity; rodenticide; successful management

Supplemental Content

Full text links

Icon for Wiley Icon for PubMed Central
Loading ...
Support Center